Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: serzone/nefazodone

Posted by Carolyn on August 27, 1999, at 7:35:52

In reply to Re: serzone/nefazodone , posted by starla willett on August 26, 1999, at 17:17:37

>I have been on Serzone for over 2 months and I must say it has been a roller coaster ride. This ride up is fantastic and that is where I am right now. I have felt so sooo good these past 3 days which has happened to me before, however unless I am now fully responding to the Serzone in a postive way (I truly hope this is the case) the ride down is long and I find myself feeling sunk down deeper in despair then i was before. Does this make sense?
I am willing to stick with this Serzone because I have good days which my doc said is an excellent sign.
I have also noticed that the side effects that bothered me earlier or disapating such as the uncontrollable and unreasonable anger over the most stupid things, light headedness and tingles in my arms.
Well just wanted to share my experience - even though it is wishy washy!!!!!!!!! Take Care To You All!!!




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Carolyn thread:10206